Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CAREFUSION 2200, INC SAFE-T; THORACENTESIS TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CAREFUSION 2200, INC SAFE-T; THORACENTESIS TRAY
Model Number
TPT1000SP
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Noticed that there was debris in one of the test tubes in the kit.
New Search
Submit an Adverse Event Report
Brand Name
SAFE-T
Common Device Name
THORACENTESIS TRAY
Manufacturer
(Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key
20587064
Report Number
20587064
Device Sequence Number
17781599
Product Code
PXI
UDI-Device Identifier
10885403108433
UDI-Public
(01)10885403108433
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/20/2024
Report Date
(Section F)
08/20/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
TPT1000SP
Device Catalogue Number
TPT1000SP
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/01/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
08/20/2024